Matrix ordered operator algebras

Kate Juschenko*, Stanislav Popovych

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We study the question when for a given *-algebra A a sequence of cones Cn Mn(A)sa can be realized as cones of positive operators in a faithful *-representation of A on a Hilbert space. We present a criterion analogous to Effros-Choi abstract characterization of operator systems. A characterization of operator algebras which are completely boundedly isomorphic to C*-algebras is also presented. Indiana University Mathematics Journal,

Original languageEnglish (US)
Pages (from-to)1203-1218
Number of pages16
JournalIndiana University Mathematics Journal
Volume58
Issue number3
DOIs
StatePublished - Sep 7 2009

Keywords

  • -algebra
  • Archimedean order
  • Faithful representation
  • Operator system

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Matrix ordered operator algebras'. Together they form a unique fingerprint.

Cite this